# SDR CKSA97278

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE A FIRE DETECTOR LOOP INTERMITTENTLY SPIKES HIGH CAUSING FAULT LIGHT, B-LOOP OK.  FOUND FIRE LOOP-A SYSTEM LOOSE AND TOUCHING COWL.  RESECURED, OPS CHECKED ON GROUND IAW CHAPTER 26-00.  NO DEFECTS NOTED AT THIS TIME.
